MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA ¿MAYFIELD COMPOSITE SERIES BASE UNIT, STANDARD¿; ¿COMPOSITE SERIES¿

INTEGRA LIFESCIENCES CORPORATION OH/USA ¿MAYFIELD COMPOSITE SERIES BASE UNIT, STANDARD¿; ¿COMPOSITE SERIES¿
Catalog Number ¿A3101¿
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts are being made to obtain additional information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 1 of 2 reports linked to mfg report number 3004608878-2024-00048: a facility reported that during use of the mayfield composite series base unit (a3101) for a nuero case, slippage occurred.No information on patient injury or surgical delay has been provided.Additional information has been requested.
 
Additional Manufacturer Narrative
The mayfield composite series base unit, standard (a3101) was returned for evaluation: device history record (dhr) - the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis - investigation of the returned unit showed that the handle tested low when put under pressure, the stud on the swivel adapter is bent, the drawbar and viton ball are worn, and the teeth on the swivel sleeve and the transitional are worn.All worn components were replaced with new parts, and general cleaning and maintenance were performed.Additionally, as a precaution, the unit was sent to quality engineering (qe) for further investigation.Qe confirmed the findings of the service & repair report with no additional device deficiencies observed.Root cause - the complaint is confirmed via inspection of the unit.Probable root cause is routine use and wear of the unit.No further investigation is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
¿MAYFIELD COMPOSITE SERIES BASE UNIT, STANDARD¿
Common Device Name
¿COMPOSITE SERIES¿
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19090534
Report Number3004608878-2024-00047
Device Sequence Number7141232
Product Code FWZ
UDI-Device Identifier10381780268161
UDI-Public10381780268161
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number¿A3101¿
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer04/26/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A3059 MAYFIELD COMPOSITE SERIES SKULL CLAMP
Patient SexUnknown